brain-icon
Migraine from 2 days
Please help..I got a severe head ache..when u got 2 years before dr prescribed me Palsinuron tablet morning and night..am getting pain in head...sharp pain in nerves...like dizziness...pls help shall I continue the same medicine.
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Palsinuron is a Ayurvedic medicine. There are better medicine for acute relief and also to prevent headache attacks.
Next Steps
Consult Neurologist
Health Tips
Maintain routine in meals and sleep Stay hydrated
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.